Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 9636  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
This article has been cited by
1First reports of serious adverse drug reactions in recent weeks
Drugs & Therapy Perspectives.2011;27(4)21
[DOI]
2Late sequelae of drug reaction with eosinophilia and systemic symptoms (DRESS) cause thyroid dysfunction and thyroiditis: review of literature
Therdpong Tempark,Tawatchai Deekajorndech,Susheera Chatproedprai,Vichit Supornsilchai,Siriwan Wananukul
Journal of Pediatric Endocrinology and Metabolism.2022;35(5)567
[DOI]
  Search 
  The Journal 
  The Association 
  Dermalinks  
  Book of Abstracts 
  Site Statistics 
  Addresses 
  My Preferences 
  Online Submission 

Submit Articles

Alerts